# SDR 98UAL900470

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N539UA
- Make and model: Boeing 757222
- Aircraft serial: 25223
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 271N6119
- Condition: Failed
- Location: Lt Hyd Syst
- Stage of operation: NR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF FLUID FROM THE LEFT HYDRAULIC SYSTEM.  *S/D*  LEFT HAND DOWNLOCK ACTUATOR LINE DAMAGED.  LINE REPLACED.
